Volume 48, Number 2
Previous Issue Next Issue

M. J. Baines

10.4208/jms.v48n2.15.01

J. Math. Study, 48 (2015), pp. 93-105.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 3130 25475 Abstract

Alexander Bihlo, Ronald D. Haynes & Emily J. Walsh

10.4208/jms.v48n2.15.02

J. Math. Study, 48 (2015), pp. 106-124.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 3076 24206 Abstract

Wurigen Bo & Mikhail Shashkov

10.4208/jms.v48n2.15.03

J. Math. Study, 48 (2015), pp. 125-167.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 3030 23461 Abstract

Weizhang Huang, Lennard Kamenski & Robert D. Russell

10.4208/jms.v48n2.15.04

J. Math. Study, 48 (2015), pp. 168-186.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2920 24896 Abstract

Paul Andries Zegeling

10.4208/jms.v48n2.15.05

J. Math. Study, 48 (2015), pp. 187-198.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2905 23456 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard